# SDR USAA2012110500005

- Difficulty date: October 21, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 31,551 hours, 20,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, -Y1292.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, -Y1292 IAW A319 SRM 51-42-11 PAR 6, 7, 8, 13, FIG 6, 7, 8, 9.
